Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2016, Article ID 8029750, 14 pages
http://dx.doi.org/10.1155/2016/8029750
Research Article

An Analytically Tractable Model for Pricing Multiasset Options with Correlated Jump-Diffusion Equity Processes and a Two-Factor Stochastic Yield Curve

Laboratoire Thema, Université de Cergy-Pontoise, 33 boulevard du Port, 95011 Cergy-Pontoise Cedex, France

Received 6 June 2016; Accepted 4 September 2016

Academic Editor: Peter G. L. Leach

Copyright © 2016 Tristan Guillaume. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper shows how to value multiasset options analytically in a modeling framework that combines both continuous and discontinuous variations in the underlying equity or foreign exchange processes and a stochastic, two-factor yield curve. All correlations are taken into account, between the factors driving the yield curve, between fixed income and equity as asset classes, and between the individual equity assets themselves. The valuation method is applied to three of the most popular two-asset options.